MedElevator Войти в исследования
← Поиск публикаций
Zeitschrift fur Rheumatologie · 1980

[Drug-induced systemic lupus erythematosus (SLE)].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Trost H, Böni A

Аннотация

Oral administration of anticonvulsive drugs like hydantoin can induce a syndrome similar to systemic lupus erythematosus (SLE). This syndrome is characterized by development of typical symptoms or signs of SLE following the drug administration, occurrence of a significant elevation of ANA titer (above 1:40), and clinical remission after dropping the anticonvulsive treatment. A patient is reported and the typical clinical features and laboratory (mainly serological) findings of hydantoin-induced SLE are discussed. The potentially SLE-inducing drugs are reviewed.

Предметные рубрики MeSH